Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What should I expect? Being taken off several meds

Posted by awatts on April 24, 2004, at 18:58:54

In reply to Re: What should I expect? Being taken off several meds Melissa33, posted by chemist on April 24, 2004, at 11:14:07

> *** hmmm, the logic makes sense, in that above 400 mg you pbrobaly drive no benefit from extra effexor, asymptotically hit the therepeutic window limit, so to speak....don't go breaking up the capsuls...again, try the 150 mg step-down but stay there for a godd 7-10 days before you go for another. your body will tell you if you are tapering too fast. all the best, chemist

Just from my experience, 150 mg is too much at a time. You can break up the capsuls if you are CAREFUL NOT TO CRUSH THE LITTLE BEADS INSIDE. Get some empty gelatin capsuls and put half in each of 2 of the empty capsuls. The medication releases when the little beads are crushed or disolved. Most of the beads are not water soluble and react at different rates with the HCL in the gut.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[339630]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:awatts thread:338542
URL: http://www.dr-bob.org/babble/20040423/msgs/339630.html